How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hello there i am so so worried at the moment as today i have

Customer Question

hello there i am so so worried at the moment as today i have to go for some tests on my eyes and they have to give me eye drops to make my puplis bigger so they can see in my eye and i am also taking medacation call aropax and how will these eye drop make me feel as i am very very scared as never had this before please help.
Submitted: 3 years ago.
Category: Health
Expert:  Dr. Chip replied 3 years ago.
Hi--before I answer can you tell me exactly why you think the drops would cause serotonin syndrome?
Customer: replied 3 years ago.

beacuse my doctor tell me to be very careful as some meds dont go with aropax and also how will i feel after i have had the drops!

Expert:  Dr. Chip replied 3 years ago.
OK. You have absolutely nothing to worry about with this, Theresa. The drops are called pilocarpine and they act on the parasympathetic nerves just in your eyes so the pupils will dilate for a couple of hours. But there is absolutely no interaction between these drops and the aropax and there's absolutely no danger of serotonin syndrome here.
Customer: replied 3 years ago.

what will happen when he gives them to me ad will i get blured virson or things like that


Expert:  Dr. Chip replied 3 years ago.
You won't get blurry vision but bright light will hurt your eyes so you'll need to wear sunglasses when going outside for the first couple of hours. There really is nothing to worry about here--I've had the drops given to me before and it's nothing really too bothersome

Related Health Questions